# SDR V2JA201201160019

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N145SL
- Make and model: Piagio P180
- Aircraft serial: 1093
- Aircraft time: 7,619 hours, 5,700 cycles
- Engine: Pwa PT6A66
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Dipstick
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  ACFT HAD SMOKE IN CABIN, ABORTED TAKE OFF AND RETURNED TO DEPARTURE WITHOUT INCIDENT.  R & R OIL DIPSTICK O-RING IAW MM 72-60-00.  COMPLIED WITH NR 2 ENGINE OPS CHECK IAW 71-00-00, LEAK CHECKED GOOD.
